# SDR IXXA201208300015

- Difficulty date: August 30, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 93,499 hours, 23,444 cycles
- Engine: Ge CFM562C
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION OF THE RT WING UPPER SKIN CORROSION WAS FOUND AT XRS 763.000 BETWEEN S-3 AND S-4.   REMOVED CORROSION IAW SRM 51-1-8. FOUND OUT OF LIMITS IAW SRM 57-2-0.  PERFORMED NDT INSPECTION IAW NDT SPM PART 06-10-01-0001. NO DISCREPANCY FOUND.  PERFORMED FLAP PENNING IAW DPS 4.999 REV "W". FABRICATED REPAIR DOUBLER IAW DWG ED-5525, SRM 57-3-2. FIG 19 ITEM "A" AND DPS 4.710 REV. "L". CLEANED, TREATED AND PRIMED AREA AND REPAIRING PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11. INSTALLED REPAIRING PARTS IAW DWG ED-5525, SRM 51-1-20D AND SRM 51-3-1.
